Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei


CiteScore 2018: 0.44

SCImago Journal Rank (SJR) 2018: 0.325
Source Normalized Impact per Paper (SNIP) 2018: 0.987

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 18, Issue 2

Issues

On approximation with given accuracy of functions of k-valued logic by polynomials

S. N. Selezneva
Published Online: 2008-05-27 | DOI: https://doi.org/10.1515/DMA.2008.009

Abstract

We consider approximations of functions of k-valued logic by polynomials with various accuracies and find estimates of the ranks and the lengths of the approximating polynomials depending of the accuracy of approximation.

About the article

Received: 2007-01-19

Published Online: 2008-05-27

Published in Print: 2008-05-01


Citation Information: Discrete Mathematics and Applications, Volume 18, Issue 2, Pages 115–129, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/DMA.2008.009.

Export Citation

Comments (0)

Please log in or register to comment.
Log in